hey :) i also have a major fear of taking meds, i used to be on lexapro and found no side effects except for slightly drowsyness when first taken them.. after a week i felt alot better :) maybe try and see how u feel but if u are concerned follow up with your gp :)
I was put on Lexapro about 5weeks ago, I too am reluctant when it comes to taking medication. I started with half a dose for a couple of days just to see how it made me feel then when I was ready, moved up to whole pill and noticed no side effects. In listig side effects the have to list every single symptom that has happened to everyone that tried it. So one side effect could of happened to one person out of 9000. You just have to keep telling yourself it's for your health. If you had diabetes or something you wouldnt question taking the medicine and you shouldnt now either. There is a reason your doctor perscribed it. For your health. As far as Lexapro goes I just spoke with my doctor yesterday and he said that it's one of the easier meds to get off of with little side effects. FYI I didnt notice a instant change once I started taking it, every week I noticed little things that seemed better and finally 5 weeks later I feel like me again. Good luck.
Wow! I'm starting my first Lexapro pill today, and just from reading on side effects, guess what, I'm tingling even without taking the first pill! LOL
No jokes! I took Lexapro years ago, and it really helped me, wean off to get pregnant, and now more than 3 years later, I need it again.... My doc said the same thing as above, one of the easiest pill on us.... So side effects should be minimal or none, specially if I took it before. I remember having a very low and very fast dizziness spells for the first few days.....And after about a month taking it, I was fine! Good luck to us! I'll take my .25 xanax just in case!
Wow thanks everyone all of your guys experiences with it have made me feel more confident and comfortable taking this medication. :)
Is it possible to feel side effects just after one pill?!?! I took my first pill, Lexapro 10 mg, last night, and today I started to feel nausea after breakfast, then I felt like if I had 10 cups of coffee, which I didn't! I was agitated, a little shaky.... Now, after lunch, my nausea is gone, and I feel fine, just a little anxious, but nothing abnormal..... Thx for the support guys, this forum really helps a lot!
I got given Citalopram in 2008 and they sat in a drawer for 3 months because I was terrified to take them! I eventually took 1 and absolutely nothing happened! I cut my pill up for over 2 weeks until I was taking full one, that helps :)
In a lot of the experiences I have read that many had upset stomach but it subsided soon after.
Yes I thinks this will help. I still haven't taken it but I will try a smaller dose tonight to ease myself into it. Thanks for advice!
Rosebudfrita- how did it go!?? Any side effects?